Alert archive / Texas / Red Flag Warnings in 2015
Red Flag Warning 4, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Apr 6, 2015, 3:47 AM CDT for 13 counties in Texas. It took effect at Apr 6, 2015, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2015, 3:47 AM CDT (08:47 UTC)
- In effect from
- Apr 6, 2015, 12:00 PM CDT
- Expired
- Apr 6, 2015, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Floyd County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 49 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 3350 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
438 WWUS84 KLUB 060847 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 347 AM CDT MON APR 6 2015 TXZ041-061000- /O.CAN.KLUB.FW.A.0002.150406T1800Z-150407T0100Z/ LYNN- 347 AM CDT MON APR 6 2015 ...FIRE WEATHER WATCH IS CANCELLED FOR LYNN COUNTY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE FIRE WEATHER WATCH FOR LYNN COUNTY. WINDS AT THE 20-FOOT LEVEL ARE NOT EXPECTED TO REACH SUSTAINED SPEEDS OF 20 MPH FOR 3 HOURS OR LONGER THIS AFTERNOON... THEREFORE THE FIRE WEATHER WATCH IS CANCELLED. $$ TXZ021>024-027>030-033>035-039-040-061700- /O.UPG.KLUB.FW.A.0002.150406T1800Z-150407T0100Z/ /O.NEW.KLUB.FW.W.0004.150406T1700Z-150407T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-YOAKUM-TERRY- 347 AM CDT MON APR 6 2015 ...RED FLAG WARNING IN EFFECT TODAY FROM NOON TO 8 PM CDT THIS EVENING FOR RELATIVE HUMIDITIES BELOW 15 PERCENT...WIND SPEEDS IN EXCESS OF 20 MPH AT THE 20 FOOT LEVEL...AND A VERY HIGH TO EXTREME FIRE DANGER... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING IN EFFECT TODAY FROM NOON TO 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...SOUTHWEST AT 20 TO 25 MPH WITH HIGHER GUSTS. * HUMIDITY...FALLING TO 8 TO 15 PERCENT. * FUELS...DRY. * IMPACTS...ANY FIRES THAT DEVELOP COULD SPREAD RAPIDLY... ESPECIALLY IN THE FAR SOUTHERN TEXAS PANHANDLE WHERE FUELS ARE THE MOST VOLATILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR ALREADY OCCURRING. POSTPONE OUTDOOR ACTIVITIES INVOLVING SPARKS OR OPEN FLAMES UNTIL CONDITIONS IMPROVE. && $$
3 follow-up statements
978 WWUS84 KLUB 061702 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1202 PM CDT MON APR 6 2015 TXZ021>024-027>030-033>035-039-040-070100- /O.CON.KLUB.FW.W.0004.000000T0000Z-150407T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-YOAKUM-TERRY- 1202 PM CDT MON APR 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR RELATIVE HUMIDITIES BELOW 15 PERCENT...WIND SPEEDS IN EXCESS OF 20 MPH AT THE 20 FOOT LEVEL...AND A VERY HIGH TO EXTREME FIRE DANGER... * WIND...OUT OF THE WEST TO SOUTHWEST AT 20 TO 25 MPH WITH HIGHER GUSTS. * HUMIDITY...FALLING TO THE 8 TO 15 PERCENT RANGE. * FUELS...ARE DRY. * IMPACTS...ANY FIRES THAT DEVELOP COULD SPREAD RAPIDLY... ESPECIALLY IN THE FAR SOUTHERN TEXAS PANHANDLE WHERE FUELS ARE THE MOST VOLATILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR ALREADY OCCURRING. POSTPONE OUTDOOR ACTIVITIES INVOLVING SPARKS OR OPEN FLAMES UNTIL CONDITIONS IMPROVE. && $$
598 WWUS84 KLUB 061951 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 251 PM CDT MON APR 6 2015 TXZ021>024-027>030-033>035-039-040-070400- /O.NEW.KLUB.FW.A.0003.150408T1700Z-150409T0100Z/ /O.CON.KLUB.FW.W.0004.000000T0000Z-150407T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-YOAKUM-TERRY- 251 PM CDT MON APR 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR RELATIVE HUMIDITIES BELOW 15 PERCENT...WIND SPEEDS IN EXCESS OF 20 MPH AT THE 20 FOOT LEVEL...AND A VERY HIGH TO EXTREME FIRE DANGER... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR RELATIVE HUMIDITIES BELOW 15 PERCENT...WIND SPEEDS IN EXCESS OF 20 MPH AT THE 20 FOOT LEVEL...AND A VERY HIGH TO EXTREME FIRE DANGER... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * WIND...OUT OF THE WEST TO SOUTHWEST AT 20 TO 25 MPH WITH HIGHER GUSTS. * HUMIDITY...FALLING TO THE 8 TO 15 PERCENT RANGE. * FUELS...ARE DRY. * IMPACTS...ANY FIRES THAT DEVELOP COULD SPREAD RAPIDLY... ESPECIALLY IN THE FAR SOUTHERN TEXAS PANHANDLE WHERE FUELS ARE THE MOST VOLATILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR ALREADY OCCURRING. POSTPONE OUTDOOR ACTIVITIES INVOLVING SPARKS OR OPEN FLAMES UNTIL CONDITIONS IMPROVE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ025-026-031-032-036>038-041>044-070400- /O.NEW.KLUB.FW.A.0003.150408T1700Z-150409T0100Z/ HALL-CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-KING-LYNN-GARZA-KENT- STONEWALL- 251 PM CDT MON APR 6 2015 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR RELATIVE HUMIDITIES BELOW 15 PERCENT...WIND SPEEDS IN EXCESS OF 20 MPH AT THE 20 FOOT LEVEL...AND A VERY HIGH TO EXTREME FIRE DANGER... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 025...026...031...032... 036...037...038...041...042...043 AND 044. * WIND...OUT OF THE WEST TO SOUTHWEST AT 25 TO 30 MPH WITH HIGHER GUSTS. * HUMIDITY...FALLING TO THE 5 TO 15 PERCENT RANGE. * FUELS...ARE DRY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY...ESPECIALLY IN THE FAR SOUTHERN TEXAS PANHANDLE WHERE FUELS ARE THE MOST VOLATILE. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
995 WWUS84 KLUB 070102 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 802 PM CDT MON APR 6 2015 ...CRITICAL FIRE WEATHER CONDITIONS HAVE EASED THIS EVENING...BUT A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY... TXZ021>024-027>030-033>035-039-040-071200- /O.EXP.KLUB.FW.W.0004.000000T0000Z-150407T0100Z/ /O.CON.KLUB.FW.A.0003.150408T1700Z-150409T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-YOAKUM-TERRY- 802 PM CDT MON APR 6 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR RELATIVE HUMIDITIES BELOW 15 PERCENT...WIND SPEEDS IN EXCESS OF 20 MPH AT THE 20 FOOT LEVEL...AND A VERY HIGH TO EXTREME FIRE DANGER... ...THIS EVENINGS RED FLAG WARNING HAS EXPIRED... * TIMING...WEDNESDAY AFTERNOON AND EVENING. * WIND...OUT OF THE WEST TO SOUTHWEST AT 20 TO 25 MPH WITH HIGHER GUSTS. * HUMIDITY...FALLING TO THE 8 TO 15 PERCENT RANGE. * FUELS...ARE DRY. * IMPACTS...ANY FIRES THAT DEVELOP COULD SPREAD RAPIDLY... ESPECIALLY IN THE FAR SOUTHERN TEXAS PANHANDLE WHERE FUELS ARE THE MOST VOLATILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ025-026-031-032-036>038-041>044-071200- /O.CON.KLUB.FW.A.0003.150408T1700Z-150409T0100Z/ HALL-CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-KING-LYNN-GARZA-KENT- STONEWALL- 802 PM CDT MON APR 6 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR RELATIVE HUMIDITIES BELOW 15 PERCENT...WIND SPEEDS IN EXCESS OF 20 MPH AT THE 20 FOOT LEVEL...AND A VERY HIGH TO EXTREME FIRE DANGER... * AFFECTED AREA...THE ROLLING PLAINS...EXTREME SOUTHEAST TEXAS PANHANDLE...AND PARTS OF THE EASTERN SOUTH PLAINS. * WIND...OUT OF THE WEST TO SOUTHWEST AT 25 TO 30 MPH WITH HIGHER GUSTS. * HUMIDITY...FALLING TO THE 5 TO 15 PERCENT RANGE. * FUELS...ARE DRY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY... ESPECIALLY IN THE FAR SOUTHERN TEXAS PANHANDLE WHERE FUELS ARE THE MOST VOLATILE. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Apr 6, 12:14 AM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Apr 6, 12:14 AM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1214 AM CDT MON APR 6 2015 .AVIATION... VFR WILL PERSIST THROUGH 06Z TUESDAY. LOW LEVEL JET MAINTAINING WINDS ABOVE 12KTS AT KCDS AND THIS WILL CONTINUE THROUGH THE OVERNIGHT...SLIGHTLY LOWER SPEEDS AT KPVW AND KLBB. 00Z NAM CAME IN WITH LIGHTER WINDS TOMORROW AFTERNOON THAN PREVIOUS RUNS AND CURRENT FORECAST BUT HELD OFF ON CHANGING DUE TO CONSISTENCY IN OTHER OPERATIONAL MODELS. EXPECT WINDS TO INCREASE UP TO 20KTS- 30KTS ACROSS WEST TEXAS WITH DOWNSLOPING WINDS IN A VERY DRY AIR MASS. SOME HIGH CLOUDS WILL EARLY IN THE DAY WILL GIVE WAY TO MOSTLY CLEAR SKIES BY LATE AFTERNOON EARLY EVENING. && PREV DISCUSSION... /ISSUED 404 PM CDT SUN APR 5 2015/ SHORT TERM... STORMS WHICH DEVELOPED EARLIER THIS AFTERNOON ACROSS CENTRAL TO EASTERN PORTIONS OF THE FAR SOUTHERN TEXAS PANHANDLE HAVE SINCE EXITED EAST OF THE ROLLING PLAINS IN ASSOCIATION WITH AN UPPER DISTURBANCE NOW PUNCHING INTO WESTERN OKLAHOMA. CONVECTION WILL FLARE UP ACROSS THE DAVIS MOUNTAINS AND IN VICINITY OF THE BIG BEND REGION THIS AFTERNOON/EARLY EVENING ALONG A DRYLINE...WITH THIS PROVIDING THE BEST SHOT FOR ANY ADDITIONAL ACTIVITY IN THE ROLLING PLAINS PROVIDED IT CAN SURVIVE ITS JOURNEY NORTH. A SURFACE LOW LOCATED IN SOUTHEAST COLORADO MAY ALSO PROVIDE ENOUGH LIFT FOR A SHOWER OR STORM SOUTH INTO THE TEXAS PANHANDLE...BUT SUBSIDENCE AND A MORE STABLE AIRMASS FARTHER SOUTH INTO THE EXTREME SOUTHERN PANHANDLE...OWING TO EARLY ACTIVITY...SHOULD KEEP THIS NORTH OF HAPPY. WILL CONTINUE TO SEE TEMPERATURES WARM INTO THE UPPER 70S TO LOW 80S AS BREEZY DOWNSLOPE WINDS PROMOTE DRYING BENEATH STRANDS OF CIRRUS CONTINUING TO STREAM OVER THE REGION IN A SOUTHWESTERLY FLOW REGIME. QUITE MILD OVERNIGHT LOW TEMPERATURES LOOK TO BE IN STORE AS WARM AIR PUMPS IN ALOFT FROM THE SOUTHWEST AND WINDS REMAIN ON THE ORDER OF 10-15 MPH GIVEN THE PRESSURE GRADIENT ASSOCIATED WITH THE ABOVE MENTIONED SURFACE LOW AND A 25-40 KNOT DEVELOPING LOW LEVEL JET. BACKING WINDS FROM THE BIG COUNTRY INTO THE ROLLING PLAINS WILL TRY TO USHER IN SOME LOW STRATUS AND ADVECTION FOG...BUT THIS SHOULD REMAIN EAST OF THE ROLLING PLAINS AS LOCAL WINDS QUICKLY VEER MONDAY MORNING IN RESPONSE TO CYCLOGENESIS IN THE HIGH PLAINS. THIS WILL IN TURN ALLOW THE DRYLINE TO MIX EAST OF THE ROLLING PLAINS DURING THE AFTERNOON...PROMOTING CRITICAL FIRE WEATHER ON MUCH IF NOT ALL OF THE CAPROCK /PLEASE SEE FIRE WEATHER SECTION BELOW/. ANY THUNDERSTORM ACTIVITY SHOULD THUS REMAIN EAST OF THE AREA AS DOWNSLOPE WINDS INCREASE TO 20-30 MPH AND WARM TEMPERATURES INTO THE MID 80S TO LOW 90S. LONG TERM... TUESDAY SHOULD BE VERY SIMILAR TO MONDAY EXCEPT THAT THE WIND SPEEDS WILL BE SLIGHTLY LOWER. IT WILL STILL BE BREEZY THOUGH. THE DRYLINE WILL LIKELY RETREAT INTO THE SOUTHWEST SOUTH PLAINS MONDAY NIGHT BUT WILL SURGE QUICKLY EAST DURING THE DAY WITH ONLY THE SE ROLLING PLAINS HAVING ANY SHOT OF RETAINING SOME LOW-LEVEL MOISTURE BY LATE AFTERNOON. WE WILL STILL HAVE SW FLOW ALOFT...WITH SEVERAL MINOR PERTURBATIONS PASSING OVERHEAD...AND WE CAN/T RULE OUT AN ISOLATED HIGH-BASED T-STORM OR TWO DEVELOPING IN THE VICINITY OF THE DRYLINE LATE IN THE DAY...BUT CHANCES ARE TOO SLIM TO MENTION IN THE FORECAST. THE SOUTHWEST BREEZES WILL RAMP UP ON WEDNESDAY AS THE UPPER LOW ADVANCES TOWARD THE 4-CORNERS REGION AND A MID-LVL JETMAX EMERGES OVER THE SRN HIGH PLAINS. THE DRYLINE WILL RETREAT FARTHER TO THE WEST TUESDAY NIGHT BUT IT IS STILL EXPECTED TO SURGE EAST THROUGH THE ROLLING PLAINS DURING THE DAY. DEPENDING ON THE TIMING OF LARGE- SCALE ASCENT WITH THE APPROACHING UPPER LOW...THERE MAY BE A BETTER OPPORTUNITY FOR T-STORM DEVELOPMENT ALONG THE DRYLINE WEDNESDAY EVENING...WHICH COULD NICK OUR SE COUNTIES. ALSO...UP ON THE CAPROCK...SUSTAINED WINDS COULD APPROACH 30 MPH OR SO AND WE MAY HAVE TO DEAL WITH BLOWING DUST ON THE CAPROCK. MEDIUM-RANGE GUIDANCE CONTINUES TO TREND SLIGHTLY FASTER WITH THE PASSAGE OF THE UPPER-LEVEL SYSTEM OUT OF THE ROCKIES INTO THE PLAINS LATE WED INTO THURSDAY. THIS MAY BE FAVORABLE FOR LOWER WIND SPEEDS ACROSS OUR AREA THURSDAY AS THE BEST GRADIENTS SHIFT TO THE NORTH AND EAST DURING THE MORNING. THIS WILL BE SOMETHING TO WATCH THOUGH AS WE COULD STILL TREND TOWARD A SLOWER SYSTEM. COOLER TEMPS ARE EXPECTED THURSDAY AS THE FLOW SHIFTS TO THE NW...AND A FRONT MOVES THROUGH AT SOME POINT. FRIDAY WILL BE COOL WITH LIGHT WINDS TO START OUT WITH...BUT THEY SHOULD QUICKLY SWING AROUND TO THE SOUTH ON THE CAPROCK AND INCREASE BY AFTERNOON. THE NEXT UPPER-LOW WILL BE MOVING ACROSS THE WESTERN STATES NEXT WEEKEND...AND INDICATIONS ARE THAT THIS SYSTEM WILL TAKE A TRACK FARTHER TO THE SOUTH THAN THE MIDWEEK ONE. THIS COULD BE MORE FAVORABLE FOR DEEPER MOISTURE RETURN AND BETTER T-STORM CHANCES ONCE THE SYSTEM NEAR WTX...PERHAPS LATE SAT OR SUN...BUT THERE IS STILL QUITE A BIT OF SPREAD AND UNCERTAINTY REGARDING THE TRACK OF THE SYSTEM. FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS LOOK TO LIKELY BE ON TAP FOR MUCH AND POSSIBLY ALL LOCATIONS WEST OF THE CAPROCK ESCARPMENT MONDAY AFTERNOON AND EARLY EVENING. A SURFACE LOW DEEPENING IN THE HIGH PLAINS WILL INCREASE 20 FOOT WINDS TO 15-25 MPH AS RELATIVE HUMIDITIES DROP INTO THE SINGLE DIGITS TO LOW TEENS. OPTED TO EXTEND THE FIRE WEATHER WATCH INTO THE SOUTHERN SOUTH PLAINS AND MONITOR TRENDS TO DETERMINE EXACT TIMING AND SPATIAL EXTENT OF UPGRADE TO A WARNING VERSUS A RANGELAND FIRE DANGER STATEMENT. FIRE WEATHER CONCERNS WILL CONTINUE TUESDAY AND WEDNESDAY...AND POSSIBLY THURSDAY AS WELL. MINIMUM RH VALUES WILL BE VERY LOW ACROSS THE CAPROCK AND MUCH OF THE ROLLING PLAINS EACH AFTERNOON. WIND SPEEDS MAY NOT BE HIGH ENOUGH FOR A SUSTAINED CRITICAL THREAT TUESDAY AFTERNOON...BUT THE WINDS WILL LIKELY BE STRONGER ON WEDNESDAY. BY THURSDAY...THERE IS HIGHER UNCERTAINTY AS THE PASSAGE OF A STORM SYSTEM MOVING ACROSS THE HIGH PLAINS COULD BRING COOLER TEMPERATURES AND LOWER WIND SPEEDS ACROSS MUCH OF THE AREA BY THURSDAY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 45 84 45 81 / 0 0 0 0 TULIA 48 86 49 85 / 0 0 10 0 PLAINVIEW 49 87 51 85 / 0 0 10 0 LEVELLAND 49 88 51 85 / 0 0 10 0 LUBBOCK 52 89 54 86 / 0 0 10 0 DENVER CITY 51 87 52 85 / 0 0 10 0 BROWNFIELD 52 88 53 86 / 0 0 10 0 CHILDRESS 58 90 58 92 / 0 10 10 10 SPUR 58 90 59 89 / 0 10 10 10 ASPERMONT 64 92 63 91 / 0 10 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH THIS EVENING FOR TXZ021>024-027>030-033>035-039>041. && 99/99/55
Hazardous weather outlook, Apr 5, 3:45 PM CDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 345 PM CDT SUN APR 5 2015 TXZ021>044-062045- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 345 PM CDT SUN APR 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A PROLONGED PERIOD OF ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS IS LIKELY MONDAY THROUGH THURSDAY DURING THE AFTERNOON AND EARLY EVENING. A FIRE WEATHER WATCH IS IN EFFECT FOR THE SOUTH PLAINS AND FAR SOUTHWESTERN TEXAS PANHANDLE MONDAY AFTERNOON.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 2:51 PM CDT | Fire Weather Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 39 hr |
Nearby
Red Flag Warnings in Texas, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.